# SDR SWAA2022031032986

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242GF IS PUNCTURED ON UPPER FACE (MARKED) / CABIN FLOOR PANEL 242GF WITH A PUNCTURE ON UPPER SURFACE AS MARKED WAS REPAIRED IAW SRM 53-00-50-2R-2
